Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm over freaking out about Cymbalta... cache-monkey

Posted by Racer on September 28, 2004, at 15:50:24

In reply to Re: I'm over freaking out about Cymbalta... Racer, posted by cache-monkey on September 28, 2004, at 14:45:59

The first week or so, the effects of the drug changed over the course of the day. Once it hit steady state in my bloodstream, though, everything smoothed out. It didn't agitate me any more than I already was, but there's a long story behind all this. I started taking this during a major crisis, after a year of unsuccessful treatment by not-so-helpful "mental health professionals" -- county doctor, who didn't exactly treat me with respect. I was so wound up at that point, I think I was close to adrenaline poisoning! The Cymbalta sedated me a lot at first, without decreasing the anxiety. Not especially helpful for me, since I was getting even more wound up about being so sedated!

And yes, anxiety is part of my dx. I actually take another drug for that, propranalol (Inderol), which is a beta blocker. *That* one, by the way, is a real wonder drug for me.

I hope that helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[396412]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:395545
URL: http://www.dr-bob.org/babble/20040927/msgs/396412.html